# SDR UIEA2020040900724

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,037 hours, 17,511 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS MSG AFTER LDG.( C/W FIM FT CH. 30-41 FAULT TREE 803, CKS GOOD AT THIS TIME. )
